MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE; PUMP, INFUSION
Catalog Number 36010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum v9 wireless battery module internal power supply did not work.This occurred during testing in the biomedical service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.Additional information/correction h11: a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The device was not returned; therefore, a device analysis could not be completed.The customer alleged the battery module did not work however there was a "battery alert" notification on the pump which the battery was connected to.The device malfunction would not lead to a death or serious injury if the malfunction were to recur because the battery alert is alerting the user of the pump status so appropriate actions can be taken if necessary.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18472222
Report Number1314492-2023-04980
Device Sequence Number15149801
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown